Crohn's Disease Forum » Treatment » 5-ASA/Mesalamine » Is weight gain a side effect of apriso?


03-27-2014, 02:01 PM   #1
Smitdee
 
Smitdee's Avatar
 
Join Date: Feb 2014
Is weight gain a side effect of apriso?

I have gained an extra 25 pounds from nowhere since starting apriso. Just wondered if anyone else has had this problem. Thanks.


03-27-2014, 10:54 PM   #2
Saralr
Senior Member
 
Saralr's Avatar
 
Join Date: Mar 2014
Location: Appleton, Wisconsin

My Support Groups:
Gosh I hope not. I gained 45 lbs before I was diagnosed (I think from depression meds), I just started apriso 1 1/2 weeks ago. No change at all yet. I can't afford the meds and a larger set of clothes.

I'm interested to see what others have experienced too.
03-28-2014, 08:12 AM   #3
Smitdee
 
Smitdee's Avatar
 
Join Date: Feb 2014
It's been so frustrating for me. I eat very little and usually eat small meals consisting of fruits and veggies. This is the most I have ever weighed. I am not active enough due to back problems. I am due for more Crohn's tests next week. Depending on what they show there may be a change in meds.


Reply

Crohn's Disease Forum » Treatment » 5-ASA/Mesalamine » Is weight gain a side effect of apriso?
Thread Tools


All times are GMT -5. The time now is 02:33 PM.
Copyright 2006-2017 Crohnsforum.com